Periodic solutions and stability of eighth order rational difference equations

Volume 26, Issue 4, pp 405--417 http://dx.doi.org/10.22436/jmcs.026.04.08
Publication Date: January 14, 2022 Submission Date: September 18, 2021 Revision Date: December 26, 2021 Accteptance Date: January 01, 2022

Authors

M. B. Almatrafi - Department of Mathematics, Faculty of Science, Taibah University, Saudi Arabia. M. M. Alzubaidi - Department of Mathematics, College of Duba, University of Tabuk, Saudi Arabia.


Abstract

Some real life problems are modeled using difference equations. Extracting the exact solutions of such equations is an active topic for some scientists. This paper investigates the equilibrium points, stability, boundedness, periodicity, and some exact solutions for eighth order rational difference equations. The exact solutions are obtained using the iterations method. We also present some 2D figures to show the validity of the obtained results. The used methods can be applied for other nonlinear difference equations.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

M. B. Almatrafi, M. M. Alzubaidi, Periodic solutions and stability of eighth order rational difference equations, Journal of Mathematics and Computer Science, 26 (2022), no. 4, 405--417

AMA Style

Almatrafi M. B., Alzubaidi M. M., Periodic solutions and stability of eighth order rational difference equations. J Math Comput SCI-JM. (2022); 26(4):405--417

Chicago/Turabian Style

Almatrafi, M. B., Alzubaidi, M. M.. "Periodic solutions and stability of eighth order rational difference equations." Journal of Mathematics and Computer Science, 26, no. 4 (2022): 405--417


Keywords


MSC